MathSciNet Relay Station
MathSciNet bibliographic data
MR1132878 (94c:20014) 20C05 (16S34 20C10 20C11)
Thompson, Gary Subgroup rigidity in finite-dimensional group algebras over $p$-groups. Trans. Amer. Math. Soc. 341 (1994), no. 1, 423–447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement